On the maximum tolerable noise for reliable computation by formulas

Bruce E. Hajek, Timothy Weller. On the maximum tolerable noise for reliable computation by formulas. IEEE Transactions on Information Theory, 37(2):388, 1991.

@article{HajekW91,
  title = {On the maximum tolerable noise for reliable computation by formulas},
  author = {Bruce E. Hajek and Timothy Weller},
  year = {1991},
  tags = {e-science},
  researchr = {https://researchr.org/publication/HajekW91},
  cites = {0},
  citedby = {0},
  journal = {IEEE Transactions on Information Theory},
  volume = {37},
  number = {2},
  pages = {388},
}